# SDR HAIHEEA9999

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7077B
- Make and model: Bell 206L-4
- Aircraft serial: 52037
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 206310105101
- Condition: Cracked
- Location: T/R
- Part time: 472 hours
- Component: 206011810151
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH INBOARD BEARINGS CRACKED.  2 EACH OUTBOARD BEARINGS GALLED ON BOTH BLADES P/N 206-016-201-131 (T.T. 471:50) ALONG WITH 4 EACH SLEEVES P/N 206-010-733-003.
